# SDR CA030903010

- Difficulty date: August 12, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Aircraft time: 844 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 215640024
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF RT WING FUEL LEAKING FROM SPAR AREA IN FRON OF CELL NR 6 ON OUTBOARD SIDE OF ENGINE NACELLE.  NR 7 FUEL BLADDER SN 72863 PN 215-64002-4 FROM HOLE IN THE BOTTOM OF THE BLADDER CELL REPLACED, A/C REFUELED,  LEAK CHECKED OK.  A/C RETURNED TO SERVICE.
